MathSciNet Relay Station
MathSciNet bibliographic data
MR929097 (89c:11153) 11Q05 (11C20 11J61)
van der Poorten, Alfred J. Solution de la conjecture de Pisot sur le quotient de Hadamard de deux fractions rationnelles. (French) [Solution of Pisot's conjecture on the Hadamard quotient of two rational functions] C. R. Acad. Sci. Paris Sér. I Math. 306 (1988), no. 3, 97–102.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement